Do Botox injections Cause Major Bruising?

Bruising is clearly a part of this type of cosmetic surgery but should I expect there to be major bruising for a long period of time? I'll have to resume my normal life quite soon after the treatment. Is it plausible?

marystarr

F, 37, New Jersey

In any procedure you can bruise but bruising from Botox is generally minimal. All activities can be resumed immediately with the exception of lying down and limiting physical activity like going to the gym for the first 4 hours.

The risk of bruising is minimal. Some things you can do; No aspirin for two weeks prior, discontinue for 2 days any liquid vitamins, no red wine the evening before and don't go from the Botox injection to the gym (the same day).

It is possible to have an injection bruise. Best to discuss with your injecting doctor. Also MUST stop any blood thinners, aspirin products, vitamin E prior to injections - these can lead to bleeding/bruising...